# SDR LR7A2021011402681

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 39,575 hours, 24,551 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 375158
- Condition: Corroded
- Location: Fuselage
- Part time: 39,575 hours, 24,551 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAS SCHEDULED C-3 CHECK UNDER JOB CARD HC5313, FOUND THE FS 637 LT RING SEGMENT CORRODED AT WL 144, LBL 60.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-40-11 NR 1000304644.
